# SDR QXEA2012112401438

- Difficulty date: November 24, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 27,718 hours, 28,671 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Bent
- Location: Galley Floor
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD GALLEY FLOORING BENT UP.  SECURED FWD GALLEY FLOORING.  NO FURTHER DEFECTS NOTED AT THIS TIME.  RETURNED TO SERVICE.
